# SDR E3MA20120228001

- Difficulty date: February 28, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N586LS
- Make and model: Bolkms BK117C2
- Aircraft serial: 9092
- Aircraft time: 3,034 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: B621M1002103
- Part serial: 584
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,036 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE HAS A CRACK.
